... the doctor assured me it would be fine since they are such low doses. The first two nights the only side effect I noticed was the sensation of skin crawling on my skin but that has dissipated. Regardless of this should I be concerned about this side effect? Unfortunately this pill doesn't make me sleepy I was hoping it would replace my Temazepam
Look up Serotonin Syndrome and just be aware of the symptoms just to be on the aware. These are low doses but you should be aware just in case. Give the drug time to build, it may help you to sleep after a few days taking it. This is another reason to be aware of SS.
Hi, i take both Citalopram & Amitriptyline also (at high doses). I just wanted to put your mind at rest that i haven't had any interaction issues. I am aware that Serotonin syndrome is a risk and i watch out for symptoms. Check out the link Dzoo has provided so you are aware of what to look out for just in case. The Amitriptyline should start working more effectively the longer you have been taking them, and in time they should help with your sleep. I was first prescribed them when i injured my back, they helped relieve the pain and help me sleep. I hope you have success with this medication as i have
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 2 answers
Posted 27 Mar 2011 • 5 answers
Posted 6 Feb 2013 • 2 answers
Posted 15 Mar 2015 • 2 answers
Posted 27 Oct 2015 • 2 answers